Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had missed abortion. Trying to conceive. Have high prolactin. Took fertyl, dexona and metforming. Looking for treatment

i m trying to conceive for 2 years had 1 missed abortion 1 year back in june,took fertyl for 6 months,have high prolactin 49 so taking cabergolin .5 mg weekly.this month we changed our gyne she put me on leterozole for 7 days,then dexona tablet , folic acid ,and asked me to take vaginal endogest from 16th to 26th day of the cycle,i have normaly 30 days cycle,my question is when will i hav my periods after stopping this endogest if im not pregnant?and what is the best treatment for me?plz tell i want to concieve as soon as possible?i m 29 years,69 kg weight ,5.5 feet tall,a dentist ,and taking metforming 500mg tds from 8 months.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
follicular study to monitor your ovulation with intrauterine insemination will give you better results. if your prolactin levels were high you need bromocriptine tab to reduce it.
Answered: Fri, 18 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor